# SDR ABXA070285

- Difficulty date: August 7, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 57,472 hours, 59,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 99575761
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP UPPER OUTBOARD SURFACE HAD SKIN BULGING AND CUPPED RIVETS.  REMOVED FLAP SEGMENT FOR REPAIR AND REINSTALLED IAW DC9 SRM 51-30-1.
